Minimax Theorems for Set-Valued Mappings under Cone-Convexities

Lai, Hang-Chin, Ansari, Qamrul Hasan, Lin, Yen-Cherng . Abstract and Applied Analysis 2012. 2012 (310818) :-

Locate this article in:

Bibtex

@article{CIS-314966,
  Author = {Lai, Hang-Chin and Ansari, Qamrul Hasan and Lin, Yen-Cherng},
  Title = {Minimax Theorems for Set-Valued Mappings under Cone-Convexities},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {310818},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles